# SDR SWIA2018081044980

- Difficulty date: July 6, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 40,296 hours, 36,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR WEB WAS DAMAGED.  REMOVED AND REPLACED THE PAX DOOR AFT WEB IAW SRM.
